Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 3, Pages 197-211
http://dx.doi.org/10.1155/S1048953304311020

The fundamental solutions for fractional evolution equations of parabolic type

Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt

Received 19 November 2003; Revised 22 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud M. El-Borai, “The fundamental solutions for fractional evolution equations of parabolic type,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 3, pp. 197-211, 2004. https://doi.org/10.1155/S1048953304311020.